MathSciNet Relay Station
MathSciNet bibliographic data
MR1890066 60H20 (65C30)
Ma, Jin; Protter, Philip; San Martín, Jaime; Torres, Soledad Numerical method for backward stochastic differential equations. Ann. Appl. Probab. 12 (2002), no. 1, 302–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement